# SDR DALA2022040102224

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 89,663 hours, 22,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 EMERGENCY LIGHT WILL NOT TURN OFF ROWS 19-26 RIGHT SIDE ONLY. CORRECTIVE ACTION: R/R K10570 RLY ON P37 AND M10919 BATT CHARGER AND OPS NML PER B757 WDM 33-51-11, AMM 35-51. (8604728)
